MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA; BONE MARROW COLLECTION/TRANSFUSION KIT

CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA; BONE MARROW COLLECTION/TRANSFUSION KIT
Model Number TIN3015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
Please find third product complaint regarding tin3015 jamshidi illinois aspiration needle 15g.Previous complaints were logged under (b)(4) and (b)(4).As i said this is the third product complaint, received from the same customer, relating to the same product.We already have a box awaiting tnt collection tomorrow.Could this be please escalated as it looks like every month we receive the same complaint.Could i ask you to check your records and retention samples and advise if any other complaint has been recorded and what corrective actions have been undertaken please.We need to communicate findings with our customer, it¿s been two months since we logged the very first complaint and we haven¿t heard of any investigation findings.
 
Event or Problem Description
Please find attached third product complaint regarding tin3015 jamshidi illinois aspiration needle 15g.Previous complaints were logged under ref.(b)(4) and ref.(b)(4).As i said this is the third product complaint, received from the same customer, relating to the same product.We already have a box awaiting tnt collection tomorrow.Could this be please escalated as it looks like every month we receive the same complaint.Could i ask you to check your records and retention samples and advise if any other complaint has been recorded and what corrective actions have been undertaken please.We need to communicate findings with our customer, it¿s been two months since we logged the very first complaint and we haven't heard of any investigation findings.
 
Additional Manufacturer Narrative
(b)(4).Follow up emdr for device evaluation: no photos or physical samples of lot 0001379319 which display the reported condition were received for investigation.A device history review was performed and found no non-conformances related to this issue for lot 0001379319, all procedural and functional requirements were verified to have been properly met prior to release of the product.Based on the available information we are not able to determine a root cause at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.H3 other text: see manufacturer narrative.

Brand Name
ILLINOIS (TJ) NEEDLE ASPIRATION 15GA
Common Device Name
BONE MARROW COLLECTION/TRANSFUSION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key11294073
Report Number1625685-2021-00014
Device Sequence Number14327762
Product Code LWE
UDI-Device Identifier10885403043796
UDI-Public(01)10885403043796
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K930217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberTIN3015
Device Catalogue NumberTIN3015
Device Lot Number0001379319
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date08/24/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;